- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2010 3 (2)
- Authors
- Zhiber, Anatoly V.; Kostrigina, Olga S.
- Contact information
- Zhiber, Anatoly V. : ; , e-mail: ; Kostrigina, Olga S. : ;
- Keywords
- characteristic algebra; integral; vector field; Riemann tensor
- Abstract
We describe all n-component systems of nonlinear hyperbolic equations with a complete set of integrals of the first order and two-component systems of equations with three integrals of the first order and one integral of the second order. Necessary conditions for the existence of two integrals of the first order and two integral of second order for two-component systems of equations are obtained.
- Pages
- 173-184
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1645
Journal of Siberian Federal University. Mathematics & Physics / Characteristic Algebras of Nonlinear Hyperbolic Systems of Equations
Full text (.pdf)